Diovan Side Effects Report #SELF-6616
Male patient reported the following Diovan side effect(s):lower back pain
More Diovan Reports
What do You think about Diovan? Join the discussion!blog comments powered by Disqus
You took a Diovan medication and now feel unusual symptoms. It could be be a Diovan side effect. Learn about Diovan side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Diovan. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Diovan is monitored for side effects. Sometimes Diovan side effects can be reduced with the right treatment.